MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional (hcp) reported that a patient was injected with juvéderm volbella® xc and juvéderm voluma® xc.Hcp notes patient called to inform that they thought the filler traveled.When the patient came in there was no redness, swelling, and or lumps felt.The patient was not happy with how it looked, and the hcp requested that they could dissolve it, but the patient declined.On the next day the patient called the office after an hour with extreme swelling to inform them that they went to the er and was prescribed prednisone and antibiotics and was told to get the filler dissolved.The patient was seen by the hcp to schedule an appointment to have the filler dissolved but the patient cancelled the appointment.The patient stated that it was better but still had pockets under their eyes.The hcp recommended that they have lymphatic massaging.So, another follow-up appointment was scheduled.Additionally, the hcp reported that the patient was injected with 2 ml of juvéderm volbella® xc in the infraorbital hollow.The injection site was diffuse.The patient experienced swelling at the periorbital cheeks, and the patient was seen in the er.There was medication provided from hcp as follows: bactrim, prednisone.The patient was recommended to see the hcp for a lymphatic massaging.Symptoms ongoing.This is the same event and the same patient reported under patient identifier (b)(6), (emdr-(b)(4)).This emdr is being submitted for the suspect product, juvéderm volbella® xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21981234
Report Number3005113652-2025-00437
Device Sequence Number8312893
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1000971363(11)230911(17)250811
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Catalogue Number96181
Device Lot Number1000971363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic